MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer complained of an erroneous low result for 1 patient sample tested for ureal urea/bun (ureal/bun) on a cobas 8000 core unit.The initial ureal/bun result was 0.3 mmol/l.This result was converted to a result of < 0.5 mmol/l due to a rule in the customer's middleware and released from the laboratory with no data alarm or flag.This result was questioned and the sample was repeated with a result of 6.8 mmol/l.There was no allegation that an adverse event occurred.The ureal/bun reagent lot number was 307009.The expiration date was not provided.Calibration and qc data appear to be acceptable.The customer was not having issues with any other assays.
 
Additional Manufacturer Narrative
General reagent and/.Or instrument issues have been excluded.The investigation was unable to determine a definitive root cause.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7682626
Report Number1823260-2018-02289
Device Sequence Number1316211
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public4015630928330
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1